# SDR SWAA2025121651911

- Difficulty date: December 12, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,326 hours, 38,586 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hanger Assy
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GERT BAR LOOSE.  PERFORMED ESCAPE SLIDE PACK CHECK IAW AMM 25-66-01. NO DEFECTS FOUND.  ADJUSTED FWD SERVICE DOOR GIRT BAR HANGERS IAW SIPS AS REQUIRED. AIRCRAFT OKAY FOR CONTINUED SERVICE.
